# SDR IPXA2016091908452

- Difficulty date: September 18, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 14,047 hours, 8,801 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: A5341076522100
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, AFT CARGO FWD BULKHEAD WALL HAS A CRACKED VERTICAL BRACKET AT FRAME 54, RBL 37.  REMOVED AND REPLACED THE BRACKET IAW  SRM 51-40-21
